Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Addendum: ``A class of Steiner triple systems of order 21 and associated Kirkman systems'' [Math. Comp. 37 (1981), no. 155, 209-222; MR0616374 (82k:05022)]


Authors: Rudolf A. Mathon, Kevin T. Phelps and Alexander Rosa
Journal: Math. Comp. 64 (1995), 1355-1356
MSC: Primary 05B07; Secondary 51E10
Original Article: Math. Comp. 37 (1981), 209-222.
MathSciNet review: 1303086
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B07, 51E10

Retrieve articles in all journals with MSC: 05B07, 51E10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1995-1303086-1
Article copyright: © Copyright 1995 American Mathematical Society